# SDR DALA2024010200064

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,603 hours, 20,199 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 DOOR 1R SLIDE LIGHT REMAINED ON AFTER BEING DISARMED. CORRECTIVE ACTION: DEBRIS BY PROX SWITCH. CLEANED DEBRIS, ALL INDICATIONS NORMAL. CYCLED DOOR MULTIPLE TIMES. ALL OPS NORMAL. (5514950)
